Volume 2, Number 4, 2017


Special Issue on Operator Theory

Preface: Simeon Reich and Alexander J. Zaslavski

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
Nonlinear nonconvex second order multivalued systems with maximal monotone terms

Jürgen Appell, Nelson Merentes and José Luis Sánchez
On a theorem of Lobanova and Sadovskij

Catalin Badea and David Seifert
Quantified asymptotic behaviour of Banach space operators and applications to iterative projection methods

Soumaya Boujena, El mahdi El Guarmah, Omar Gouasnouane and Jerome Pousin
Catalin Badea and David Seifert An improved nonlinear model for image restoration

Giuseppe Devillanova, Sergio Solimini and Cyril Tintarev
Profile decomposition in metric spaces

Jacek Jachymski
Extensions of the Dugundji-Granas and Nadler's theorems on the continuity of fixed points

Alexander G. Ramm and Cong Van
Creating materials in which heat propagates along a line: theory and numerical results

Tomonari Suzuki
Some notes on generalizations of both Ćirićs and Bogin's fixed point theorems

Wataru Takahashi
The split common fixed point problem and the shrinking projection method for new nonlinear mappings in two Banach spaces

Pub. 31 October

Yokohama Publishers

yokohama publishers